# SDR SWIA202161667

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP OB HINGE BOX MID IB ATTACH BOLT NUT AND MID HINGE BOX MID ATTACH POINT  IB AND OB MOUNT BOLT NUTS ARE CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH WING OB FLAP OB HINGE BOX MID IB ATTACH BOLT NUT AND MID HINGE BOX MID ATTACH POINT  IB AND OB MOUNT BOLT NUTS IAW CRJ 200 AMM TASK 57-21-35-000-802/400-802 AND 57-21-35-000-803/400-803.
